Quiting 4 days in, SERM?

  1. Banned
    RogerBob's Avatar
    Join Date
    May 2012
    Posts
    369
    Rep Power
    0
    Level
    16
    Lv. Percent
    7.29%

    Quiting 4 days in, SERM?


    Hi
    Ive quit EPI 4 days into it, the sides were too much for me coupled with the very stressful IT job i have this week (planes couldnt take off!)
    The blood pressure and heart palpitations got too much... that and my boss was breathing down my neck well into overtime.

    So, ive done a low dose 10mg, 20mg, 10mg, 10mg.... will i need the serm?

    even at say 10mg nolva for a day or two?

  2. New Member
    JW390898's Avatar
    Stats
    6'1"  210 lbs.
    Join Date
    Jul 2007
    Posts
    201
    Rep Power
    422
    Level
    12
    Lv. Percent
    50.02%

    Nah
  3. Senior Member
    SuperPro's Avatar
    Stats
    5'7"  200 lbs.
    Join Date
    Mar 2012
    Age
    27
    Posts
    1,151
    Rep Power
    46921
    Level
    28
    Lv. Percent
    48.59%
    Achievements Posting Pro

    You're good man your body hasn't had enough time to even think about suppressing your natural test production.
    "Lifting and Game of Thrones share the same calendar, there's only two seasons: cutting and bulking. And guess what? Winter's comin' so it's time to bulk up!"
    -Dom Mazzetti
    •   
       

  4. Advanced Member
    Red9's Avatar
    Stats
    5'6"  150 lbs.
    Join Date
    Jul 2012
    Age
    24
    Posts
    502
    Rep Power
    49143
    Level
    21
    Lv. Percent
    18.38%

    Nope, you're just fine. Really surprised to see someone experience sides THAT fast. That's a bummer. No need at all though for a SERM, your body will recover just fine and quickly on its own
  5. Professional Member
    Rhadam's Avatar
    Stats
    6'0"  196 lbs.
    Join Date
    Dec 2010
    Posts
    3,179
    Rep Power
    1265990
    Level
    56
    Lv. Percent
    96.48%
    Achievements Activity ProPosting Pro

    Nope.

    Gonna say either you bought spiked product, or your job coupled with a bp spike from EPI is to blame. But at such a low dose... i can't imagine it would be that drastic...
  6. Diamond Member
    hvactech's Avatar
    Stats
    5'6"  165 lbs.
    Join Date
    Jan 2012
    Posts
    10,765
    Rep Power
    4395439
    Level
    88
    Lv. Percent
    74.42%
    Achievements Activity AuthorityActivity ProActivity VeteranPosting VeteranPosting Pro

    Quote Originally Posted by Rhadam View Post
    Nope.

    Gonna say either you bought spiked product, or your job coupled with a bp spike from EPI is to blame. But at such a low dose... i can't imagine it would be that drastic...
    agreed
  7. ThunderHumper's Avatar
    Stats
    5'11"  195 lbs.
    Join Date
    May 2012
    Age
    25
    Posts
    1,058
    Rep Power
    0
    Level
    26
    Lv. Percent
    18.92%
    Achievements Posting Pro

    yea that kicked in way too fast at such a low dose. id be careful with that bottle
  8. New Member
    GoGetSwole's Avatar
    Stats
    6'1"  170 lbs.
    Join Date
    May 2012
    Posts
    109
    Rep Power
    457
    Level
    11
    Lv. Percent
    23.16%

    What'd you get brah? Don't want to buy that.
  9. Banned
    DelaRone's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    May 2011
    Posts
    159
    Rep Power
    0
    Level
    11
    Lv. Percent
    18.49%

    they sold you bilbo bean, side effects match up...suks.
  10. New Member
    GoGetSwole's Avatar
    Stats
    6'1"  170 lbs.
    Join Date
    May 2012
    Posts
    109
    Rep Power
    457
    Level
    11
    Lv. Percent
    23.16%

    Idk if this is against the rules or what but what brand and pm me the supplier please! (I know supplier info is against the rules on this forum)
  11. Senior Member
    MrMarc's Avatar
    Stats
    5'11"  170 lbs.
    Join Date
    Mar 2012
    Posts
    1,930
    Rep Power
    75851
    Level
    34
    Lv. Percent
    62.27%
    Achievements Activity ProPosting Pro

    Nope.

    Your bottle was probably bunk and filled with crap, what brand of EPI? It could not be the EPI this early, it's called work related stress.
  

  
 

Similar Forum Threads

  1. 15 Days in Oxyguno- Before and After Pics
    By bigbeasta4 in forum Supplement Logs
    Replies: 10
    Last Post: 05-16-2007, 04:22 PM
  2. first day in the gym
    By fatbasturd in forum General Chat
    Replies: 11
    Last Post: 07-03-2006, 03:55 PM
  3. Battleground: 21 Days in the Empire
    By jarhead in forum Politics
    Replies: 3
    Last Post: 05-17-2006, 12:11 PM
  4. Replies: 6
    Last Post: 06-10-2003, 04:21 PM
Log in
Log in